# SDR CHQA20140822261

- Difficulty date: August 22, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N295SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145513
- Aircraft time: 31,011 hours, 28,100 cycles
- Engine: Rroyce AE3007A13
- Engine time: 30,324 hours, 24,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Repair
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A PREVIOUS REPAIR ON THE LT OMEGA BEAM FLOOR FLANGE AT FRAME 20 WAS FOUND TO BE CORRODED. THE FLANGE WAS REPAIRED IAW SRM 53-00-10.
